Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Countable products of scattered paracompact spaces


Authors: Mary Ellen Rudin and Steve Watson
Journal: Proc. Amer. Math. Soc. 89 (1983), 551-552
MSC: Primary 54B10; Secondary 54D18
DOI: https://doi.org/10.1090/S0002-9939-1983-0715885-9
MathSciNet review: 715885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the product of countably many scattered paracompact spaces is even ultraparacompact.


References [Enhancements On Off] (What's this?)

  • [1] R. Telgársky, Total paracompactness and paracompact dispersed spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 567-572. MR 0235517 (38:3826)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D18

Retrieve articles in all journals with MSC: 54B10, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715885-9
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society